# SDR SWAA2022030325649

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SPLICE IS CORRODED AT STA 887 / REMOVED CORRODED AFT CARGO COMPARTMENT FLOOR PANEL SPLICE AND INSTALLED NEW AFT CARGO COMPARTMENT FLOOR PANEL SPLICE IAW B 737-700 SRM 51-40-02 PG 9 TASK 9 (B) A TAG # WN4304
